If you need an accessible version of this item please contact JSTOR User Support

Rectangular Invertible Matrices

A. J. Berrick and M. E. Keating
The American Mathematical Monthly
Vol. 104, No. 4 (Apr., 1997), pp. 297-302
DOI: 10.2307/2974577
Stable URL: http://www.jstor.org/stable/2974577
Page Count: 6
  • Download PDF
  • Cite this Item

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support
Rectangular Invertible Matrices
Preview not available

Page Thumbnails

  • Thumbnail: Page 
297
    297
  • Thumbnail: Page 
298
    298
  • Thumbnail: Page 
299
    299
  • Thumbnail: Page 
300
    300
  • Thumbnail: Page 
301
    301
  • Thumbnail: Page 
302
    302